• British Postgraduate Network for Chinese Studies 2019 BPCS Annual Conference

    Attendance is free, Please register your place here:

    https://bpcs2019.eventbrite.co.uk

  • Keynote speakers

    Welcome Speech given by Professor Andy Neely,

    Pro-Vice-Chancellor for Enterprise and Business Relations

    PROFESSOR PETER NOLAN CBE

    China and the West: Convergence and Divergence

    PROFESSOR ALAN MACFARLANE FBA

    Comparing China with the World, and Understanding It

    DR BINGCHUN MENG

    The politics of Chinese media: Consensus and contestation

  • Conference Agenda

    8th - 9th June, Jesus College, the University of Cambridge

    1

    Day 1, 8th June, 8:30 AM

    Registration starts at 8:30 AM in the Reception Foyer of West Court, Jesus College

    2

    Day 1, 9:10 AM

    • Opening remark by Professor Andy Neely, Pro-Vice-Chancellor for Enterprise and Business Relations, the University of Cambridge
    • Greeting from the President of BPCS
    3

    Day 1, 9:20 - 11:00 AM

    Opening Speeches by our Keynote Speakers

    4

    Day 1, 11:00 AM - 13:00 PM

    Panel 1, 2, 3 take place in different rooms (for panel and location details please see below)

    5

    Lunch Break for 1 Hour

    6

    Day 1, 14:00 - 16:00 PM

    Panel 4, 5, 6 take place

    7

    Tea/Coffee Break for 15 Minutes

    8

    Day 1, 16:15 - 18:15 PM

    Panel 7, 8, 9 take place

    9

    Day 1, 18:20 - 19:30 PM

    Networking Session with mini tutored Chinese Wine tasting by "The Chinese Wine Renaissance" author Janet Z. Wang, courtesy of Great Wall fine Wine

    10

    Day 1, 19:30 PM

    Conference Formal Dinner, Professor Peter Nolan and Professor Meng Bingchun will be present

    11
    12

    Day 2, 9th June, 9:30 - 11:30 AM

    Panel 10, 11, 12 take place

    13

    Lunch Break for 2 Hours

    14

    Day 2, 13:30 - 15:30 PM 

    Panel 13, 14, 15 take place

    15

    Tea/Coffee Break for 15 Minutes  

    16

    Day 2, 15:45 - 17:45 PM

    Panel 16, 17, 18 take place

  • Panels

    3 parallel panels for each 2-hour slot, 18 panels in total for 2 day

  • Jesus College Map

  • 2019 BPCS COMMITTEE

    President: Jingyi (Veronica) Wang, PhD candidate, University of Cambridge

    Vice-President: Rizhong (Augustine) Kang, PhD candidate, University of Cambridge

    Internal Secretary: Wushuang (Sophie) Yi, PhD candidate, Kings College London

    External Secretary: Siv Oftedal, PhD candidate, Kings College London.

  • Contact Us

    If you have any questions on submitting your papers or about the conference

    All Posts
    ×